Alert archive / South Carolina / Frost Advisories in 2014

Frost Advisory 1, NWS Columbia, SC

March 30, 201416 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this frost advisory at Mar 30, 2014, 2:41 AM EDT for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Mar 31, 2014, 6:00 AM EDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2014, 2:41 AM EDT (06:41 UTC)
In effect from
Mar 31, 2014, 6:00 AM EDT
Expired
Mar 31, 2014, 8:00 AM EDT
In force
2 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 06:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 6.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2014-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2014-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

572 
WWUS72 KCAE 300641
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
241 AM EDT SUN MAR 30 2014

...WIND ADVISORY TODAY AND FROST ADVISORY TONIGHT...

.THE PRESSURE GRADIENT BETWEEN STRONG LOW PRESSURE NEAR THE MIDDLE
ATLANTIC COAST AND A PRESSURE RIDGE IN THE MISSISSIPPI RIVER
VALLEY WILL RESULT IN WINDY CONDITIONS TODAY. WINDS WILL DIMINISH
TONIGHT AS THE RIDGE MOVES CLOSER TO OUR AREA AND THE PRESSURE
GRADIENT RELAXES. A PERIOD OF CALM WINDS WILL OCCUR TOWARD SUNRISE
MONDAY AND IT WILL LIKELY BECOME COLD ENOUGH FOR AREAS OF FROST...
ESPECIALLY IN THE NORMALLY COLDER LOCATIONS.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
301845-
/O.CAN.KCAE.LW.Y.0010.000000T0000Z-140331T0000Z/
/O.NEW.KCAE.WI.Y.0002.140330T0641Z-140331T0000Z/
/O.NEW.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
241 AM EDT SUN MAR 30 2014

...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM 6 AM TO 8 AM EDT MONDAY...
...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM THIS EVENING. A FROST
ADVISORY HAS ALSO BEEN ISSUED. THE FROST ADVISORY IS IN EFFECT
FROM 6 AM TO 8 AM MONDAY.

* TIMING...IT WILL BE WINDY THROUGH 800 PM. AREAS OF FROST WILL
  OCCUR TOWARD SUNRISE MONDAY. 

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS AROUND 45 MPH.

* TEMPERATURES...READINGS WILL BE IN THE MIDDLE 30S AND AREAS OF
  FROST WILL OCCUR TOWARD SUNRISE MONDAY.

* IMPACTS...STRONG WIND GUSTS WILL AFFECT HIGH PROFILE VEHICLES
  ESPECIALLY ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES.
  LIGHTWEIGHT OBJECTS SUCH AS TRASH CANS AND LAWN FURNITURE COULD
  ALSO BE BLOWN OVER. THE WINDS MAY BE STRONG ENOUGH TO DOWN A FEW
  WEAK TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
175 
WWUS72 KCAE 301716
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
116 PM EDT SUN MAR 30 2014

...LAKE WIND ADVISORY THIS AFTERNOON AND FROST ADVISORY
TONIGHT...

.THE PRESSURE GRADIENT BETWEEN STRONG LOW PRESSURE NEAR THE
MIDDLE ATLANTIC COAST AND A PRESSURE RIDGE IN THE MISSISSIPPI
RIVER VALLEY WILL RESULT IN BREEZY CONDITIONS THIS AFTERNOON. 
WINDS WILL DIMINISH TONIGHT AS THE RIDGE MOVES CLOSER TO OUR AREA
AND THE PRESSURE GRADIENT RELAXES. A PERIOD OF CALM WINDS WILL
OCCUR TOWARD SUNRISE MONDAY AND IT WILL LIKELY BECOME COLD ENOUGH
FOR AREAS OF FROST...ESPECIALLY ALONG LOW LYING AREAS...STREAMS...
RIVER VALLEYS AND NORMALLY COLDER LOCATIONS.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
310115-
/O.CAN.KCAE.WI.Y.0002.000000T0000Z-140331T0000Z/
/O.NEW.KCAE.LW.Y.0011.140330T1716Z-140330T2300Z/
/O.CON.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
116 PM EDT SUN MAR 30 2014

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT
MONDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE
WIND ADVISORY HAS BEEN CANCELLED. 

* TIMING...IT WILL BE VERY BREEZY THROUGH 700 PM. AREAS OF FROST
  WILL OCCUR TOWARD SUNRISE MONDAY.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH.

* TEMPERATURES...READINGS WILL BE IN THE MIDDLE 30S AND AREAS OF 
  FROST WILL OCCUR TOWARD SUNRISE MONDAY. 

* IMPACTS...SOME OF THE WIND GUSTS MAY BE STRONG ENOUGH TO BRING
  DOWN ALREADY WEAKENED LIMBS AND BRANCHES FROM THIS WINTERS ICE
  STORM. FROST TOWARD SUNRISE MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$
484 
WWUS72 KCAE 302339
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
739 PM EDT SUN MAR 30 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT
MONDAY...

.WINDS ARE EXPECTED TO DIMINISH LATE TONIGHT TOWARDS DAYBREAK.
CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE MID 30S ACROSS THE REGION AROUND DAYBREAK MONDAY. AREAS OF
FROST ARE EXPECTED.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
311200-
/O.CON.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
739 PM EDT SUN MAR 30 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT
MONDAY...

* TIMING...AREAS OF FROST WILL OCCUR TOWARD SUNRISE MONDAY.

* TEMPERATURES...GENERALLY IN THE MIDDLE 30S WITH AREAS OF FROST
  AROUND SUNRISE MONDAY.

* IMPACTS...FROST TOWARD SUNRISE MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
261 
WWUS72 KCAE 310338
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
1138 PM EDT SUN MAR 30 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT
MONDAY...

.CLEAR SKIES AND LIGHT WINDS WILL HELP SUPPORT COLD TEMPERATURES
TONIGHT. TEMPERATURES ARE FORECAST TO FALL INTO THE MIDDLE 30S
AROUND DAYBREAK. AREAS OF FROST WILL OCCUR ESPECIALLY IN THE
NORMALLY COLDER LOCATIONS.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
311200-
/O.CON.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
1138 PM EDT SUN MAR 30 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT
MONDAY...

* TIMING...AREAS OF FROST WILL OCCUR TOWARD SUNRISE.

* TEMPERATURES...GENERALLY IN THE MIDDLE 30S WITH AREAS OF FROST
  AROUND SUNRISE.

* IMPACTS...FROST TOWARD SUNRISE MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
783 
WWUS72 KCAE 310910
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
510 AM EDT MON MAR 31 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 AM EDT
MONDAY...

.CLEAR SKIES AND LIGHT WINDS WILL HELP SUPPORT COLD TEMPERATURES
TONIGHT. TEMPERATURES ARE FORECAST TO FALL INTO THE MIDDLE 30S
AROUND DAYBREAK. AREAS OF FROST WILL OCCUR ESPECIALLY IN THE
NORMALLY COLDER LOCATIONS.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
311200-
/O.CON.KCAE.FR.Y.0001.140331T1000Z-140331T1200Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
510 AM EDT MON MAR 31 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* TIMING...AREAS OF FROST WILL OCCUR TOWARD SUNRISE.

* TEMPERATURES...GENERALLY IN THE MIDDLE 30S WITH AREAS OF FROST 
  AROUND SUNRISE. 

* IMPACTS...FROST TOWARD SUNRISE MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST MAY OCCUR. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this frost advisory went out at Mar 29, 11:39 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Mar 29, 11:39 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
1139 PM EDT SAT MAR 29 2014

.SYNOPSIS...
IT WILL BE DRY AND BREEZY BEHIND A COLD FRONT. WINDS WILL
DIMINISH SUNDAY EVENING AS HIGH PRESSURE GETS CLOSER TO THE
FORECAST AREA AND THE PRESSURE GRADIENT DIMINISHES. HIGH PRESSURE
WILL BE CENTERED OVER THE AREA MONDAY AND MONDAY NIGHT.

&&

.NEAR TERM /UNTIL 7 AM SUNDAY MORNING/...
THE COLD FRONT HAS MOVED THROUGH THE FORECAST AREA WITH DRY AND
BREEZY CONDITIONS IN ITS WAKE. A LAKE WIND ADVISORY IS IN EFFECT.
STRONG COLD ADVECTION SHOULD RESULT IN TEMPERATURES IN THE LOWER
AND MIDDLE 40S BY SUNRISE.

&&

.SHORT TERM /7 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
THE UPPER LEVEL TROUGH WILL BE CENTERED OVER THE EASTERN CAROLINAS
SUNDAY MORNING AND WILL PUSH EAST DURING THE DAY. SURFACE LOW
PRESSURE WILL BE OVER THE DELMARVA PENINSULA WITH THE COLD FRONT
WELL OFF THE COAST. EXPECT SOME WRAP AROUND MOISTURE MAINLY IN
THE NORTHERN MIDLANDS AND PEE DEE REGION THROUGH THE EARLY
AFTERNOON. THE MAIN CONCERN FOR SUNDAY IS WIND. FORECAST SOUNDINGS
SHOW 30 KNOT WINDS AT 1K FT AND 50 KNOTS AROUND 5K FT. EXPECT WINDS
AT THE SURFACE 15 TO 25 KNOTS. STRONG MIXING SHOULD PRODUCE GUSTS
OF 30 TO 40 KNOTS. DRIER AIR WILL MOVE INTO THE AREA SUNDAY WITH
DEW POINTS IN THE 20S AND 30S. RELATIVE HUMIDITY VALUES ARE
FORECAST TO DROP BELOW 25 PERCENT...BUT HIGH FUEL MOISTURE SHOULD
NEGATE A FIRE WEATHER CONCERN. COLD AIR ADVECTION WILL OCCUR IN
THE WAKE OF THE FRONT...ALTHOUGH DOWNSLOPE FLOW MAY HELP MODERATE
TEMPERATURES. EXPECT MAX TEMPERATURES IN THE LOWER 60S NORTH AND
UPPER 60S SOUTH. DIMINISHING WINDS SUNDAY NIGHT COUPLED WITH
MOSTLY CLEAR SKIES WILL PROMOTE STRONG NET RADIATIONAL COOLING
CONDITIONS. EXPECT LOW TEMPERATURES MONDAY MORNING IN THE LOW TO
UPPER 30S WHICH MAY WARRANT A FROST ADVISORY.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
AN UPPER RIDGE WILL BUILD OVER THE SOUTHEASTERN CONUS MONDAY THROUGH
THURSDAY WITH HIGH PRESSURE RIDGING IN AT THE SURFACE. MOSTLY SUNNY
SKIES WILL PROMOTE ABOVE NORMAL TEMPERATURES IN THE MID 70S TO
NEAR 80. AN AREA OF LOW PRESSURE WILL CROSS THE MID ATLANTIC
STATES THURSDAY BUT THE BEST MOISTURE STAYS NORTH OF THE FORECAST
AREA. THE BEST CHANCE OF RAIN IN THE EXTENDED PERIOD IS DURING THE
FRIDAY AND SATURDAY TIME FRAME WHEN A LOW PRESSURE SYSTEM BRINGS A
COLD FRONT ACROSS THE AREA. ECMWF AND GFS STILL DIFFER WITH THE
TIMING OF THE SYSTEM. THE ECMWF BRINGS THE PRECIPITATION THROUGH
THE AREA FASTER THAN THE GFS.

&&

.AVIATION /04Z SUNDAY THROUGH THURSDAY/...
COLD FRONT HAS CROSSING THE REGION. EXPECT DECREASING CLOUDINESS
BEHIND THE FRONT...WITH BREEZY CONDITIONS. WIND GUSTS OVER 30
KNOTS POSSIBLE.

EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT IMPACTS TO AVIATION
EXPECTED THROUGH THURSDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY UNTIL 8 PM EDT SUNDAY FOR SCZ015-016-018-
     020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY UNTIL 8 PM EDT SUNDAY FOR GAZ040-063>065-
     077.
&&
Hazardous weather outlook, Mar 29, 8:10 PM EDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE COLUMBIA SC
810 PM EDT SAT MAR 29 2014

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-301000-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
810 PM EDT SAT MAR 29 2014

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

FROST ADVISORY MAY BE REQUIRED EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 2:41 AM EDTWind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more11 hr
Mar 30, 1:16 PM EDTLake Wind AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 10 more6 hr

Nearby

Frost Advisories in South Carolina, 2014Frost Advisories in Georgia, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.